MathSciNet Relay Station
MathSciNet bibliographic data
MR746470 (86i:20024) 20D05
Gorenstein, Daniel The classification of finite simple groups. Vol. 1. Groups of noncharacteristic $2$ type. The University Series in Mathematics. Plenum Press, New York, 1983. x+487 pp. ISBN: 0-306-41305-1
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement